Alert archive / Washington / Snow Advisories in 2007

Snow Advisory 7, NWS Spokane, WA

February 7, 2007Pend Oreille County, Spokane County, Stevens County, Washington; Bonner County, Boundary County, Kootenai County, Idaho

NWS Spokane, WA issued this snow advisory at Feb 7, 2007, 2:57 PM PST for Pend Oreille County, Spokane County, Stevens County, Washington; Bonner County, Boundary County, Kootenai County, Idaho. It took effect at Feb 7, 2007, 11:00 PM PST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 7, 2007, 2:57 PM PST (22:57 UTC)
In effect from
Feb 7, 2007, 11:00 PM PST
Expired
Feb 8, 2007, 8:56 AM PST
In force
10 hr
Issued by
NWS Spokane, WA

Counties Bonner County, ID, Boundary County, ID, Kootenai County, ID, Pend Oreille County, WA, Spokane County, WA, Stevens County, WA

The radar

The Spokane radar (KOTX), 73 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 11.0 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2007-02-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2007-02-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
757 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS46 KOTX 072257
WSWOTX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
257 PM PST WED FEB 7 2007

...ACCUMULATING SNOW EXPECTED TONIGHT AND TOMORROW IN THE VALLEYS
OF NORTHEAST WASHINGTON AND IN THE NORTHERN IDAHO PANHANDLE...

.A PACIFIC WEATHER SYSTEM WILL SPREAD MOISTURE INTO THE INTERIOR
NORTHWEST OVERNIGHT BRINGING SNOW TO THE NORTHEAST WASHINGTON
MOUNTAINS AND TO THE NORTHERN IDAHO PANHANDLE. ACCUMULATING SNOW
IS LIKELY DOWN TO THE VALLEY FLOORS. THE MOST SIGNIFICANT
ACCUMULATIONS ARE EXPECTED EARLY THURSDAY MORNING...BUT SNOW
SHOWERS MAY TO LINGER INTO THE AFTERNOON.

IDZ001-WAZ037-080700-
/O.NEW.KOTX.SN.Y.0007.070208T0700Z-070209T0000Z/
NORTHERN PANHANDLE-NORTHEAST MOUNTAINS-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...COLVILLE...DEER PARK...CHEWELAH...NEWPORT...
KETTLE FALLS
257 PM PST WED FEB 7 2007

...SNOW ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 4 PM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 4 PM PST
THURSDAY FOR THE MOUNTAINS OF NORTHEAST WASHINGTON AND THE NORTHERN
IDAHO PANHANDLE.

SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE LIKELY IN THE VALLEYS OF
NORTHEAST WASHINGTON AND NORTHERN IDAHO BY THURSDAY AFTERNOON.
SNOW LEVELS ARE EXPECTED TO RANGE FROM NEAR 1000 FEET NEAR THE
CANADIAN BORDER DOWN TO 2500 FEET NEAR SPIRIT LAKE AND DEER PARK.
THE COMMUNITIES OF COLVILLE...CHEWELAH...BONNERS FERRY...SANDPOINT
CAN EXPECT WET SNOW ACCUMULATIONS OF 2 TO 4 INCHES. NEARBY
MOUNTAIN LOCATIONS CAN EXPECT 4 TO 8 INCHES.

FOR COMMUNITIES JUST NORTH OF SPOKANE AND COUER DALENE...LIKE
DEER PARK...SPIRIT LAKE...AND SPRINGDALE WILL LIKELY EXPERIENCE A
MIXTURE OF RAIN AND SNOW WITH ACCUMULATIONS OF 2 INCHES OR LESS.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
3 follow-up statements
000 
WWUS46 KOTX 080653
WSWOTX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
1053 PM PST WED FEB 7 2007

...ACCUMULATING SNOW EXPECTED TONIGHT AND TOMORROW IN THE VALLEYS
OF NORTHEAST WASHINGTON AND IN THE NORTHERN IDAHO PANHANDLE...

.A PACIFIC WEATHER SYSTEM WILL SPREAD MOISTURE INTO THE INTERIOR
NORTHWEST OVERNIGHT BRINGING SNOW TO THE NORTHEAST WASHINGTON
MOUNTAINS AND TO THE NORTHERN IDAHO PANHANDLE. ACCUMULATING SNOW
IS LIKELY DOWN TO THE VALLEY FLOORS. THE MOST SIGNIFICANT
ACCUMULATIONS ARE EXPECTED EARLY THURSDAY MORNING...BUT SNOW
SHOWERS MAY TO LINGER INTO THE AFTERNOON.

IDZ001-WAZ037-081500-
/O.CON.KOTX.SN.Y.0007.070208T0700Z-070209T0000Z/
NORTHERN PANHANDLE-NORTHEAST MOUNTAINS-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...COLVILLE...DEER PARK...CHEWELAH...NEWPORT...
KETTLE FALLS
1053 PM PST WED FEB 7 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY...

SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE LIKELY IN THE VALLEYS OF
NORTHEAST WASHINGTON AND NORTHERN IDAHO BY THURSDAY AFTERNOON.
SNOW LEVELS ARE EXPECTED TO RANGE FROM NEAR 1000 FEET NEAR THE
CANADIAN BORDER DOWN TO 2500 FEET NEAR SPIRIT LAKE AND DEER PARK.
THE COMMUNITIES OF COLVILLE...CHEWELAH...BONNERS FERRY...
SANDPOINT CAN EXPECT WET SNOW ACCUMULATIONS OF 2 TO 4 INCHES.
NEARBY MOUNTAIN LOCATIONS CAN EXPECT 4 TO 8 INCHES.

FOR COMMUNITIES JUST NORTH OF SPOKANE AND COUER DALENE...LIKE
DEER PARK...SPIRIT LAKE...AND SPRINGDALE WILL LIKELY EXPERIENCE A
MIXTURE OF RAIN AND SNOW WITH ACCUMULATIONS OF 2 INCHES OR LESS.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS46 KOTX 081240
WSWOTX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
440 AM PST THU FEB 8 2007

IDZ001-WAZ037-082045-
/O.CON.KOTX.SN.Y.0007.000000T0000Z-070209T0000Z/
NORTHERN PANHANDLE-NORTHEAST MOUNTAINS-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...COLVILLE...DEER PARK...CHEWELAH...NEWPORT...
KETTLE FALLS
440 AM PST THU FEB 8 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE LIKELY IN THE EXTREME
NORTHERN VALLEYS OF NORTHEAST WASHINGTON AND NORTHERN IDAHO THIS
AFTERNOON. SNOW LEVELS ARE EXPECTED TO RANGE FROM NEAR 1000 FEET
MSL NEAR THE CANADIAN BORDER UP TO 3000 FEET MSL NEAR SPIRIT LAKE
AND DEER PARK. THE COMMUNITIES OF COLVILLE...CHEWELAH...BONNERS
FERRY...AND SANDPOINT CAN EXPECT VERY WET SNOW ACCUMULATIONS OF 2
TO 4 INCHES WHILE NEARBY MOUNTAIN LOCATIONS RECEIVE 4 TO 8 INCHES.

COMMUNITIES JUST NORTH OF SPOKANE AND COUER DALENE...LIKE DEER
PARK...SPIRIT LAKE...AND SPRINGDALE WILL LIKELY EXPERIENCE
PRIMARILY RAIN BUT SOME SNOW MIXED IN AT TIMES THIS MORNING MAY
ALLOW FOR A BRIEF ACCUMULATION OF LESS THAN 1 INCH.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS46 KOTX 081656
WSWOTX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
856 AM PST THU FEB 8 2007

...COLD RAIN EXPECTED TODAY IN THE NORTHERN VALLEYS OF IDAHO AND
WASHINGTON...


IDZ001-WAZ037-081800-
/O.CAN.KOTX.SN.Y.0007.000000T0000Z-070209T0000Z/
NORTHERN PANHANDLE-NORTHEAST MOUNTAINS-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...COLVILLE...DEER PARK...CHEWELAH...NEWPORT...
KETTLE FALLS
856 AM PST THU FEB 8 2007

...SNOW ADVISORY IS CANCELLED FOR THE NORTHEAST WASHINGTON 
MOUNTAINS AND THE NORTHERN IDAHO PANHANDLE...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE SNOW
ADVISORY. TEMPERATURES HAVE REMAINED IN THE LOWER TO MID 30S IN
THE BONNERS FERRY...SANDPOINT...COLVILLE...AND CHEWELAH AREAS. A
COLD RAIN IS EXPECTED IN THE VALLEYS OF NORTHEAST WASHINGTON AND
NORTHERN IDAHO TODAY. PRECIPITATION MAY BRIEFLY MIX TO SNOW IN
SOME OF THE HEAVIER PRECIPITATION BANDS...BUT ACCUMULATIONS ARE
NOT ANTICIPATED IN THE VALLEYS TODAY.

FOR THE MOUNTAINS...2 TO 3 INCHES OF WET SNOW ACCUMULATION IS
LIKELY. SNOW LEVELS WILL BE AROUND 3000 FEET NEAR THE CANADIAN
BORDER TO AROUND 4000 FEET IN THE DEER PARK AND SPIRIT LAKE.

$$

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this snow advisory went out at Feb 7, 2:33 PM PST, 24 minutes earlier.

Area forecast discussion, Feb 7, 2:33 PM PST, 24 minutes before
AREA FORECAST DISCUSSION...CORRECTED NEWPORT RATHER THAN NORTHPORT REFERENCE
NATIONAL WEATHER SERVICE SPOKANE WA
233 PM PST WED FEB 7 2007

.SYNOPSIS...AN ACTIVE WEATHER PATTERN WILL BRING SEVERAL ROUNDS OF
PRECIPITATION TO THE INLAND NORTHWEST THROUGH THE WEEKEND. THE
FIRST UPPER LEVEL DISTURBANCE WILL ARRIVE TONIGHT...BRINGING SNOW
TO THE MOUNTAINS AND RAIN TO THE LOWLANDS.

&&

.DISCUSSION...
TONIGHT THROUGH FRIDAY NIGHT...THE MAIN FORECAST CONCERN FOR THE
END OF THE WORK WEEK IS THE ARRIVAL OF AN UPPER TROUGH AND ITS
INTERACTION WITH AN ARCTIC BOUNDARY DRAPED ALONG THE CONTINENTAL
DIVIDE. WATER VAPOR IMAGERY AT 22Z SHOWS THE AXIS OF THE UPPER
TROUGH JUST OFF THE NORTHERN CALIFORNIA COAST. PRECIPITATION
ASSOCIATED WITH THIS SYSTEM HAS BEEN SLOW TO CROSS THE CASCADE
CREST...BUT THE BEST DEEP LAYER Q-VECTOR CONVERGENCE HAS YET TO
MOVE INTO INTERIOR WASHINGTON AND INTERIOR OREGON. THE 12Z GFS MAY
BE A BIT PREMATURE SPREADING PRECIPITATION INTO NORTHEAST
WASHINGTON BEFORE MID EVENING...BUT I DO BELIEVE THAT THE QPF
FROM THE GFS IS BETTER THAN THE DRIER NAM. THE AMSU PRECIPITABLE
WATER PRODUCT DEPICTED VALUES IN EXCESS OF 1 INCH EARLY THIS
MORNING. AS FOR THE ARCTIC FRONT ALONG THE DIVIDE...THERE IS
NOTHING IN THE SPLIT FLOW TO SUGGEST IT WILL MOVE MUCH IN THE
NEXT 48 TO 60 HOURS. SOME COOL AND DRY AIR IS BLEEDING THROUGH
VALLEYS OF THE NORTHERN PANHANDLE PER THE NORTHEAST WINDS AT COUER
DALENE...BONNERS FERRY...AND MCGEE PEAK. SURFACE WET BULB
TEMPERATURES REMAIN ABOVE FREEZING OVER NORTHEAST WASHINGTON AND
NORTHERN IDAHO THIS AFTERNOON...BUT MODEL SOUNDINGS TONIGHT
SUGGEST THAT SUFFICIENT EVAPORATIVE COOLING ABOVE THE BOUNDARY
LAYER WILL OCCUR TO FORCE SNOW LEVELS TO THE VALLEY FLOORS NORTH
OF SPOKANE. AT THIS TIME ACCUMULATING SNOW APPEARS MOST LIKELY
NORTH OF NEWPORT AND CHEWELAH...BEGINNING AS EARLY AS MIDNIGHT.
THE MOST SIGNIFICANT SNOW LOOKS LIKE IT WILL BE THURSDAY MORNING
WITH THE ARRIVAL OF THE BEST Q-VECTOR CONVERGENCE...WITH LINGERING
SNOW SHOWERS INTO THE AFTERNOON. SNOWFALL RATES DO NOT LOOK THAT
IMPRESSIVE GIVEN THE RELATIVELY WEAK FORCING...SO I HAVE ELECTED
TO ISSUE A SNOW ADVISORY WITH ACCUMULATIONS OF 2 TO 4 INCHES FOR
THE VALLEYS OF THE NORTHEAST WASHINGTON MOUNTAINS...AS WELL AS THE
NORTHERN PANHANDLE MOUNTAINS. SNOW LEVELS OVER THE CENTRAL
PANHANDLE WILL BE ABOVE VALLEY LEVEL FOR THE MAJORITY OF THE
ZONE...SO NO ADVISORY WILL BE ISSUED FOR IDAHO ZONE 004. /GKOCH

SATURDAY THROUGH WEDNESDAY...GOOD TO FAIR MODEL-TO-MODEL AGREEMENT
EXISTS THROUGH MONDAY...THEN AGREEMENT DROPS TO ONLY FAIR BY THE
END OF THIS PERIOD. RUN-TO-RUN CONSISTENCY IS ONLY FAIR THROUGH THE
PERIOD. FORECAST CONFIDENCE IS SLIGHTLY ABOVE AVERAGE THROUGH ABOUT
MONDAY...THEN NEAR TO SLIGHTLY BELOW AVERAGE THEREAFTER...ESPECIALLY
IN TERMS OF TIMING. OVERALL WEATHER PATTERN THIS PERIOD DEPICTS
OFFSHORE LOW SENDING SHORT-WAVES INTO THE WEAK PAC NW RIDGE...KEEPING
THE CWA ACTIVE.

SATURDAY THROUGH SUNDAY NIGHT...A RELATIVELY WEAK SYSTEM IS EXPECTED
TO BE EXITING EARLY THIS PERIOD...THEN A SLIGHTLY STRONGER SYSTEM
COMES IN SUNDAY. WEAK TO MODERATE ISENTROPIC LIFT CONTINUES EARLY
SATURDAY...THEN THIS DISSIPATES INTO THE AFTERNOON. THIS DECREASING
LIFT COMBINED WITH SOME DECREASE IN DEEP LAYER MOISTURE WILL LEAD TO
A GENERAL DECREASE IN PRECIP CHANCES THROUGH SATURDAY AFTERNOON. A
WEAKER WAVE COMES THROUGH SATURDAY NIGHT INTO SUNDAY MORNING...THUS
PRECIPITATION CHANCES WILL NOT END. THE STRONGER SYSTEM COMES THROUGH
SUNDAY AFTERNOON INTO EARLY MONDAY MORNING...INCREASING PRECIPITATION
CHANCES AGAIN. CLAMPING DOWN THE EXACT TIMING OF THE SYSTEM THIS FAR
OUT IS NOT ENTIRELY ACHIEVABLE. IN GENERAL...ISENTROPIC LIFT
INCREASES THROUGH THE AFTERNOON AND PEAKS OUT SUNDAY EVENING...BEFORE
THE COLD FRONT COMES THROUGH IN THE EARLY OVERNIGHT. THE SYSTEM ALSO
EXHIBITS SOME DYNAMICAL SUPPORT...WITH A VORT MAX SLIPPING THROUGH
SUNDAY EVENING AND DEEP-LAYER LIFT IN THE Q-CONVERGENCE DEPICTION...
AND DECENT DEEP LAYER MOISTURE RETURNING.  ALSO...NOTED SOME
FRONTOGENETIC FORCING IN THE NE CWA WHERE SOME 850 MB CAA AND WAA
MEET UP ALONG THE FRONTAL BOUNDARY.  SO THIS WILL BE ANOTHER FOCUS
FOR LIFT. OVERALL SUNDAY FORECAST WILL DEPICT PRECIP CHANCES
INCREASING THROUGH THE AFTERNOON...ESPECIALLY OVER THE NE MTNS AND
ID PANHANDLE WHERE THE BEST INGREDIENTS COME TOGETHER. PRECIP CHANCES
WILL THEN DWINDLE OVERNIGHT...BUT WILL KEEP CHANCES IN THE NE MTNS
AND NORTHERN ID PANHANDLE HIGHER AS COMPARED TO THE REST OF THE
CWA.

MONDAY THROUGH WEDNESDAY...IN THE MOST RECENT 3 RUNS OF THE GFS (UP
TO THE 12Z RUN) AND IN A COUPLE RUNS OF THE ECMWF...THERE HAS BEEN
SOME DEPICTION OF THE LONGER-SCALE TROUGH ALONG THE PACIFIC COAST
BECOMING ELONGATED AND EVEN SPLITTING...TAKING ONE WAVE INTO THE
CALIFORNIA COAST AND ANOTHER THROUGH THE PAC NW. CONFIDENCE IN TIMING
AND STRENGTH REMAINS ONLY FAIR ATTM. WHILE THE PAST 3 RUNS OF THE GFS
HAS SHOWN SOME TREND...THERE IS STILL NOT A LOT OF MODEL-TO-MODEL
AGREEMENT AND GFS ENSEMBLE MEMBERS EXHIBIT A FAIR AMOUNT OF SPREAD.
THE ISENTROPIC LIFT AHEAD OF THIS SYSTEM BEGINS TO INCREASE AGAIN
MONDAY NIGHT INTO TUESDAY. THE WAVE COMES THROUGH THE PAC NW WITH A
MODEST VORT MAX AND FAIR Q-CONVERGENCE TUESDAY NIGHT. THIS IS
FOLLOWED BY A MORE WESTERLY FLOW AND ANOTHER LOW SETTING UP IN THE
GULF OF AK. ON MONDAY...FORECAST DEPICTS COMPARATIVELY LOWER POPS.
POPS INCREASE AGAIN MONDAY NIGHT THROUGH TUESDAY...THEN FORECAST
DEPICTS SLIGHT DECREASE ON WEDNESDAY. OVERALL...DUE TO SOME TIMING
UNCERTAINTY...FORECAST GENERALLY DEPICT CHANCE POPS...WITH SOME LOW
LIKELY POPS IN THE CASCADES AND NORTHERN MTNS ON TUESDAY. EXPECTING A
NEAR TO SLIGHT ABOVE AVERAGE FORECAST IN TERMS OF TEMPERATURE.
PRECIPITATION IS FORECAST TO BE IN THE FORM OF VALLEY RAIN AND
MOUNTAIN SNOW DURING THE DAY...WITH SNOW OR A RAIN/SNOW MIX IN
WORKING INTO THE VALLEYS OF THE NORTHERN AND CENTRAL CWA AT NIGHT.
/JCOTE

&&

.AVIATION...
IFR/LIFR CIGS AND VSBYS WILL CONTINUE TO IMPROVE FOR ALL TAF SITES
THE REST OF TODAY. THE EXCEPTION BEING KPUW WHICH WILL REMAIN VFR
THANKS TO SE SFC WINDS OF 12 TO 15 KT. PATCHY VSBYS AOB ONE-QUARTER
MILE WILL BE PSBL AROUND KGEG AND IN THE KITTITAS VLY (KELN) AND
OKANOGAN VLY (KOMK). TO THE EAST...EXPECT VSBYS TO RISE TO MVFR OR
EVEN TEMPO VFR CONDITIONS THE REST OF TODAY AS A MODERATE STRENGTH
UPPER LEVEL TROF APPROACHES FROM THE S. ANTICIPATE -RA TO
DEVELOP TOWARD 0Z-4Z THURS AND GRADUALLY INCREASE THROUGH THE NIGHT
AS CIGS AND VSBYS BEGIN TO DETERIORATE ONCE AGAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...
SPOKANE        33  38  28  40  31  40 /  80  90  10  30  40  50
COEUR DALENE  33  38  28  38  32  40 /  90  90  20  30  40  50
PULLMAN        36  42  31  43  34  42 /  90  90  10  40  40  40
LEWISTON       37  45  33  47  37  45 /  70  70  10  40  30  40
COLVILLE       32  36  29  37  31  38 /  90 100  20  30  40  50
SANDPOINT      29  35  27  37  28  37 /  80 100  50  30  40  50
KELLOGG        34  41  29  38  31  41 /  90 100  30  30  40  50
MOSES LAKE     33  44  29  44  33  43 /  80  60  10  40  30  30
WENATCHEE      35  43  32  42  32  44 /  80  60  20  40  30  30
OMAK           33  40  27  40  30  38 /  80  70  10  30  30  30

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...SNOW ADVISORY FROM 11 PM THIS EVENING TO 4 PM PST THURSDAY FOR
     NORTHERN PANHANDLE.

WA...SNOW ADVISORY FROM 11 PM THIS EVENING TO 4 PM PST THURSDAY FOR
     NORTHEAST MOUNTAINS.

&&
Hazardous weather outlook, Feb 7, 10:45 AM PST, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
1045 AM PST WED FEB 7 2007

IDZ001>004-026-027-WAZ031>038-041>044-081845-
NORTHERN PANHANDLE-COEUR DALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA-
EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...COEUR DALENE...POST FALLS...HAYDEN...MOSCOW...
ST. MARIES...KELLOGG...PINEHURST...OSBURN...WALLACE...MULLAN...
LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...ANATONE...
PEOLA...CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO...
QUINCY...RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY...
WILBUR...GRAND COULEE...COULEE CITY...SPOKANE...COLVILLE...
DEER PARK...CHEWELAH...NEWPORT...KETTLE FALLS...REPUBLIC...
INCHELIUM...WENATCHEE...LEAVENWORTH...MAZAMA...TWISP...WINTHROP...
OMAK...OKANOGAN...BREWSTER...BRIDGEPORT...OROVILLE...WATERVILLE...
MANSFIELD
1045 AM PST WED FEB 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH
IDAHO...NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL
WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND
SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

LOW VISIBILITIES FROM THE DENSE FOG IN THE MORNING WILL CONTINUE
TO IMPROVE DURING THE DAY. AS IT DOES...RAIN AND MOUNTAIN SNOW WILL
INCREASE LATE THIS AFTERNOON AND EARLY EVENING. WITH THIS PRECIPITATION
BECOMING MORE WIDESPREAD OVERNIGHT...SNOW LEVELS ARE EXPECTED TO
LOWER TO MOST VALLEY FLOORS NEAR THE CANADIAN BORDER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS THE POTENTIAL FOR MODERATE SNOW ACCUMULATIONS REACHING
THE VALLEYS OF NORTHEAST WASHINGTON AND NORTH IDAHO LATE TONIGHT
AND INTO THURSDAY NORTH OF THE SPOKANE REGION. THE WEATHER PATTERN
WILL REMAIN UNSETTLED THROUGH THE WEEKEND.

Nearby

Snow Advisories in Washington, 2007Snow Advisories in Idaho, 2007Every snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.